# SDR R61A2023042600251

- Difficulty date: April 10, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000509
- Aircraft time: 17,928 hours, 12,158 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOILET WASTE SERVICE PANEL HEAVILY CORRODED. REPLACED TOILET WASTE SERVICE PANEL WITH NEW IAW AMM 20-10-01 AND SRM 51-40-02
